AMS eContent Search Results
Matches for: msc=(47B37) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 170 found      Go to page: 1 2 3 4 > >>

[1] L. Golinskii, M. Malamud and L. Oridoroga. Radial positive definite functions and Schoenberg matrices with negative eigenvalues. Trans. Amer. Math. Soc. 370 (2018) 1-25.
Abstract, references, and article information   
View Article: PDF

[2] Sophie Grivaux. Some new examples of universal hypercyclic operators in the sense of Glasner and Weiss. Trans. Amer. Math. Soc. 369 (2017) 7589-7629.
Abstract, references, and article information   
View Article: PDF

[3] David W. Kribs, Rupert H. Levene and Stephen C. Power. Commutants of weighted shift directed graph operator algebras. Proc. Amer. Math. Soc. 145 (2017) 3465-3480.
Abstract, references, and article information   
View Article: PDF

[4] Kunyu Guo, Youqing Ji and Sen Zhu. A $C^*$-algebra approach to complex symmetric operators. Trans. Amer. Math. Soc. 367 (2015) 6903-6942.
Abstract, references, and article information   
View Article: PDF

[5] Zenon Jan Jabłoński, Il Bong Jung and Jan Stochel. A hyponormal weighted shift on a directed tree whose square has trivial domain. Proc. Amer. Math. Soc. 142 (2014) 3109-3116.
Abstract, references, and article information   
View Article: PDF

[6] Violeta Petkova. Spectra of the translations and Wiener-Hopf operators on $L_\omega^2({\mathbb R}^+)$. Proc. Amer. Math. Soc. 142 (2014) 2491-2505.
Abstract, references, and article information   
View Article: PDF

[7] Peikee Lin, Bünyamin Sarı and Bentuo Zheng. Norm closed ideals in the algebra of bounded linear operators on Orlicz sequence spaces. Proc. Amer. Math. Soc. 142 (2014) 1669-1680.
Abstract, references, and article information   
View Article: PDF

[8] Miguel Lacruz and María del Pilar Romero de la Rosa. A local spectral condition for strong compactness with some applications to bilateral weighted shifts. Proc. Amer. Math. Soc. 142 (2014) 243-249.
Abstract, references, and article information   
View Article: PDF

[9] Muneo Chō, Schôichi Ôta and Kôtarô Tanahashi. Invertible weighted shift operators which are $m$-isometries. Proc. Amer. Math. Soc. 141 (2013) 4241-4247.
Abstract, references, and article information   
View Article: PDF

[10] Lixin Cheng, Duanxu Dai and Yunbai Dong. A sharp operator version of the Bishop-Phelps theorem for operators from $\ell_1$ to CL-spaces. Proc. Amer. Math. Soc. 141 (2013) 867-872.
Abstract, references, and article information   
View Article: PDF

[11] Sen Zhu and Chun Guang Li. Complex symmetric weighted shifts. Trans. Amer. Math. Soc. 365 (2013) 511-530.
Abstract, references, and article information   
View Article: PDF

[12] Yong Chen. Quasi-wandering subspaces in a class of reproducing analytic Hilbert spaces. Proc. Amer. Math. Soc. 140 (2012) 4235-4242.
Abstract, references, and article information   
View Article: PDF

[13] A. B. Antonevich, V. I. Bakhtin and A. V. Lebedev. A road to the spectral radius of transfer operators. Contemporary Mathematics 567 (2012) 17-51.
Book volume table of contents   
View Article: PDF

[14] Zenon Jan Jabłoński, Il Bong Jung and Jan Stochel. Weighted shifts on directed trees. Memoirs of the AMS 216 (2012)
Book volume table of contents   

[15] Nikolaos Pattakos and Alexander Volberg. Continuity of weighted estimates in $A_{p}$ norm. Proc. Amer. Math. Soc. 140 (2012) 2783-2790.
Abstract, references, and article information   
View Article: PDF

[16] Jue-Xian Li. On commutativity of the commutant of strongly irreducible operator. Proc. Amer. Math. Soc. 140 (2012) 167-171. MR 2833529.
Abstract, references, and article information   
View Article: PDF

[17] G. G. Amosov, A. D. Baranov and V. V. Kapustin. On perturbations of the isometric semigroup of shifts on the semiaxis. St. Petersburg Math. J. 22 (2011) 515-528. MR 2768959.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Can Minh Le. On subspace-hypercyclic operators. Proc. Amer. Math. Soc. 139 (2011) 2847-2852. MR 2801626.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] C. Chen and C-H. Chu. Hypercyclic weighted translations on groups. Proc. Amer. Math. Soc. 139 (2011) 2839-2846. MR 2801625.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Simon N. Chandler-Wilde and Marko Lindner. Limit operators, collective compactness, and the spectral theory of infinite matrices. Memoirs of the AMS 210 (2011) MR 2790742.
Book volume table of contents   

[21] Frédéric Bayart. Epsilon-hypercyclic operators on a Hilbert space. Proc. Amer. Math. Soc. 138 (2010) 4037-4043. MR 2679624.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Milton Cobo, Carlos Gutierrez and Jaume Llibre. Flows without wandering points on compact connected surfaces. Trans. Amer. Math. Soc. 362 (2010) 4569-4580. MR 2645042.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Gelu Popescu. Operator theory on noncommutative domains. Memoirs of the AMS 205 (2010) MR 2643314.
Book volume table of contents   

[24] Bingzhe Hou, Puyu Cui and Yang Cao. Chaos for Cowen-Douglas operators. Proc. Amer. Math. Soc. 138 (2010) 929-936. MR 2566559.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] José A. Adell and A. Lekuona. Rates of convergence for the iterates of Cesàro operators. Proc. Amer. Math. Soc. 138 (2010) 1011-1021. MR 2566567.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] S. Dubernet and J. Esterle. The spectrum of some compressions of unilateral shifts. St. Petersburg Math. J. 20 (2009) 737-748. MR 2492360.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Fumiko Futamura. Localizable operators and the construction of localized frames. Proc. Amer. Math. Soc. 137 (2009) 4187-4197. MR 2538579.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] C. Chen and C-H. Chu. Hypercyclicity of weighted convolution operators on homogeneous spaces. Proc. Amer. Math. Soc. 137 (2009) 2709-2718. MR 2497483.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] M. González and F. León-Saavedra. Cyclic behavior of the Cesàro operator on $L_2(0,\infty )$. Proc. Amer. Math. Soc. 137 (2009) 2049-2055. MR 2480286.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Catalin Badea, Sophie Grivaux and Vladimir Müller. Multiples of hypercyclic operators. Proc. Amer. Math. Soc. 137 (2009) 1397-1403. MR 2465665.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 170 found      Go to page: 1 2 3 4 > >>